# SDR MASA200800370

- Difficulty date: May 5, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N75987
- Make and model: Cndair CL6002B19
- Aircraft serial: 7405
- Aircraft time: 14,794 hours, 13,905 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE TO PAX DOOR HINGE.  DAMAGE IS 3 SMALL GOUGES ON THE LUG OF THE PAX DOOR HINGE.  REPAIRED DAMAGE.
